# SDR WRLA2006024

- Difficulty date: July 9, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CK,  FOUND CORROSION IN LT MAIN GEAR WELL AFT PRESSURE BULKHEAD, STA 1521, ON THE VERTICAL STIFFENER (LWR AFT AREA).  REMOVED CORROSION AND REPLACED STIFFENER.
